# SDR CALA2019112702088

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 82,877 hours, 32,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TOP SKIN UPPER SURFACE RIB 25+7" 2" AFT OF FIXED L/E SKI N HAS CORROSION ON HAECO LCQ REF 9292401 SPEC A3NB-05-3-6104. NR GENERATED BY V061595 HAECO TECHNICIAN V061619 AND QC LC-111 REPAIRED RH WING TOP SKIN AND RIB 25+7" 2"AFT OF FIXED LE SKIN IAW ECRA 5721-01435 PART 1 .CREATE DIP LP TO ACCOMPLISH THE PERMANENT REPAIR AT RH WING TOP ADD EMP:V061619 PANEL 2 UPPER SURFACE FRONT SPAR RIBS 25-26 PER PART 3 OF ECRA 5 721-01435 ON OR BEFORE 18MAY2020. PLANNING TO CONTACT ENGINEERIN G AFTER 18APR2020 BUT BEFORE 01MAY2020 FOR PERMANENT REPAIR. ACCOMPLISH THE PERMANENT REPAIR AT RH WING TOP SKIN PANEL 2 UPPER SURFACE FRONT SPAR RIBS 25-26 PER PART 3 OF ECRA 5721-01435 ON OR BEFORE 18MAY2020. PLANNING TO CONTACT ENGINEERING AFTER 18APR2020 BUT BEFORE 01MAY2020 FOR PERMANENT REPAIR.? TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE QC REVIEWED INIT: PLN/ENG >4/18/20 <5/1/20 T/A: ON OR BEFORE 18MAY20...AN/U345625
